# SDR COMA0670150

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 8,692 hours, 6,560 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 04223H3089
- Condition: Cracked
- Location: Cockpit
- Part time: 3,753 hours, 2,707 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5831 - LEFT COCKPIT WINDSHIELD CRACKED.  REMOVED AND REPLACED LEFT COCKPIT WINDSHIELD.
